# SDR VNAA20250528002

- Difficulty date: April 18, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014002
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AND DENTS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT RH WING.  SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT RH WING WERE BLENDED OUT PER CRJ-900 SRM 51-12-00-001-001-A01, WAS EVALUATED,  AREA ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 42.00, THEREFORE IS OUT OF LIMITS AND AREA ON LOWER SKIN OF RH INBOARD FLAP FLS 42.00 TO FLS  65.5,THEREFORE IS WHITHIN OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01.
